Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-2, 页码: 247-266
Cao, JF;  Li, WT;  Yang, FY
View/Download:52/0
 
Traveling waves for a nonlocal dispersal SIR model with delay and external supplies [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 247, 页码: 723-740
Li, Y;  Li, WT(李万同);  Yang, FY
  |  View/Download:57/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace